# SDR HALA9800368

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2 - HNL - ON PREFLIGHT, FOUND 'B' LOOP LIGHT ILLUMINATED FOR NR 1 FIRE DETECTION SYSTEM.  REMOVED AND REPLACED CONTROLLER, SYSTEM OP CHECKS NORMAL.  (M)
